Table of Contents
International Journal of Microwave Science and Technology
Volume 2014, Article ID 849194, 8 pages
http://dx.doi.org/10.1155/2014/849194
Research Article

A New Method of Designing Circularly Symmetric Shaped Dual Reflector Antennas Using Distorted Conics

Department of Electrical and Electronic Engineering, Bangladesh University of Engineering and Technology, Dhaka 1000, Bangladesh

Received 30 July 2014; Accepted 1 December 2014; Published 17 December 2014

Academic Editor: Ramon Gonzalo

Copyright © 2014 Mohammad Asif Zaman and Md. Abdul Matin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammad Asif Zaman and Md. Abdul Matin, “A New Method of Designing Circularly Symmetric Shaped Dual Reflector Antennas Using Distorted Conics,” International Journal of Microwave Science and Technology, vol. 2014, Article ID 849194, 8 pages, 2014. https://doi.org/10.1155/2014/849194.